# SDR COEA2009013001756

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N756FX
- Make and model: Cessna 208B
- Aircraft serial: C208B0532
- Aircraft time: 5,068 hours, 6,947 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0253490
- Part serial: 6190W00291
- Condition: Failed
- Location: Zone 700
- Part time: 90 hours, 149 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, DURING TAKE-OFF ROLL, AT 30 TO 40 KTS.  THE LT WING DIPPED, FOLLOWED BY VIBRATION. THE PILOT ABORTED TAKEOFF AND STOPPED THE ACFT SAFELY.  THE LT MAIN TIRE WENT FLAT.  SINCE THE ACFT WAS TOWED FROM THE RUNWAY ON THE DEFECTIVE TIRE, CAUSE OF THE FAILURE COULD NOT BE DETERMINED.  REPLACED LT MAIN TIRE ASSY.
